Complete minimal submanifolds of compact Lie groups - Archive ouverte HAL Access content directly
Journal Articles Mathematische Zeitschrift Year : 2016

Complete minimal submanifolds of compact Lie groups

(1) , (2) , (3)
1
2
3

Abstract

We give a new method for manifacturing complete minimal submanifolds of compact Lie groups and their homogeneous quotient spaces. For this we make use of harmonic morphisms and basic representation theory of Lie groups. We then employ our method to construct many examples of compact minimal submanifolds of the special unitary groups.

Dates and versions

hal-00854441 , version 1 (27-08-2013)

Identifiers

Cite

Sigmundur Gudmundsson, Martin Svensson, Marina Ville. Complete minimal submanifolds of compact Lie groups. Mathematische Zeitschrift, 2016, 282 (3–4), pp.993-1005. ⟨10.1007/s00209-015-1574-9⟩. ⟨hal-00854441⟩
190 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More